Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » What kind of side effects do you suffer from with Remicade?


07-03-2008, 04:55 PM   #1
Ghostwind
Member
 
Ghostwind's Avatar
 
Join Date: Jul 2008
Location: Fort Wayne, Indiana
What kind of side effects do you suffer from with Remicade?

I've been on Remicade for nearly a year now and I still have side effects from the treatment. First off, I get the buzzing headache about an hour into the treatment and then mild nausea by the time it is done. The next couple of days after that I am physically wiped and exhausted. Usually by the third day I am better and back on my feet by week's end. This week has been different. The night of my treatment I had chest pains and a tightness in my chest that lasted for about 2-3 hours and I've felt miserable. I'm hoping that I will be bouncing back soon because I have to work 12 hrs. on Saturday.

Does anyone else have side effects from their Remicade treatment?
07-04-2008, 05:49 AM   #2
Kittee
Senior Member
 
Kittee's Avatar
 
Join Date: Feb 2008
I just had my first treatment and I've been WIPED OUT since then. I'm hoping my energy levels return soon.

*hugs* Hope you also feel better!
__________________
-Kittee
Crohns-Diagnosed March 2008.
My Crohns Journal/Blog
07-04-2008, 07:59 AM   #3
katiesue1506
Senior Member
 
Join Date: Nov 2006
I never had any side effects from the Remicade when I was on it. I was always tired the night after having it done, but good to go the next day.
09-26-2008, 05:38 PM   #4
Fed up with modern meds
 
I had my first Remmie treatment about a month ago. After a week, many of my joints--fingers, toes, jaw, shoulder--became terribly swollen and went into the hospital. They weren't sure if it were a reaction to Remnicade, so while I was still in the hospital, they gave it to me again. That time I had problems breathing and had heat flashes. I won't take it again.
09-26-2008, 05:48 PM   #5
amor151
Senior Member
 
amor151's Avatar
 
Join Date: Dec 2007
i had AWFUL stomach cramps for about 4 hours after the infusion but after that nothing really and within hours i felt fine. next infusion on thursday so will be interesting to see if the same happens
09-27-2008, 12:28 AM   #6
RHOV
Senior Member
 
RHOV's Avatar
 
Join Date: Oct 2007
had my 8th (i think) infusion yesterday. it makes me very very tired, but nothing besides that.
09-28-2008, 10:20 PM   #7
frenchfrog
 
I had my second infusion about a week ago, I was pretty weak the day after, but mostly I get headaches at night (tylenol doesn't really help either...) I haven't noticed other effects though...
09-28-2008, 11:00 PM   #8
Fed up with modern meds
 
Fed up with modern meds said:
I had my first Remmie treatment about a month ago. After a week, many of my joints--fingers, toes, jaw, shoulder--became terribly swollen and went into the hospital. They weren't sure if it were a reaction to Remnicade, so while I was still in the hospital, they gave it to me again. That time I had problems breathing and had heat flashes. I won't take it again.
I was the talk of the GI and surgical department because this rarely happens during the first intake, usually it isn't until the 4th or 5th. According to a doctor who had a chance to check my labs, my body developed an anti-body due to Remicade being co-produced in mice.

They want to get me on Cimzia, but I would like to try the specific carbs diet first. I'm sure many of you express the same amount of frustration or more when it comes to treatment, so maybe you understand when I say I'm going to try as much as I can on my own because modern med doctors don't seem to have a very good grip on the situation.
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » What kind of side effects do you suffer from with Remicade?
Thread Tools


All times are GMT -5. The time now is 12:54 PM.
Copyright 2006-2017 Crohnsforum.com